Continuum Mechanics and Thermodynamics

, Volume 11, Issue 6, pp 339–352 | Cite as

A treatment of shocks in one-dimensional thermomechanical media

  • Oliver M. O'Reilly
  • Peter C. Varadi
Orignal Articles

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Oliver M. O'Reilly
    • 1
  • Peter C. Varadi
    • 1
  1. 1.Department of Mechanical Engineering, University of California at Berkeley, Berkeley, CA 94720-1740, USAUS

Personalised recommendations